Catalog Home Page

Stability of weighted darma filters

Harrison, K.J., Ward, J.A. and Eaton, L-J. (1998) Stability of weighted darma filters. Canadian Mathematical Bulletin, 41 (1). pp. 49-64.

Free to read: http://cms.math.ca/10.4153/CMB-1998-009-1
*No subscription required

Abstract

We study the stability of linear filters associated with certain types of linear difference equations with variable coefficients. We show that stability is determined by the locations of the poles of a rational transfer function relative to the spectrum of an associated weighted shift operator. The known theory for filters associated with constant-coefficient difference equations is a special case.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Canadian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/18217
Item Control Page Item Control Page